# SDR SABA011061

- Difficulty date: November 8, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N813SN
- Make and model: Dhav DHC8102
- Aircraft serial: 032
- Aircraft time: 34,963 hours, 44,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 813, FLIGHT 5078.  DURING PREFLIGHT TWO CABIN FLOOR EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE CHECKED BULBS AND REPAIRED A BROKEN WIRE.  SYSTEM GROUND TEST GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
